I am a 28 year old mom of three. For the past few months, upon waking in the early morning, I am having breif periods of shaking that last about 10 to 15 secs.of the arms and legs. I do not experiance any more trought out the day. I have started taking cymbalta for about 2 months for anziety. thank you.
Anxiety? That doesn't seem right... or at least the whole picture. Have you seen a neurologist yet? Sounds like you have tremors that may have something to do with your sleeping. I would suggest having a polysomnogram done and make sure they have the video tape running. See how your tremors are and their duration. The sad thing about general practioners, I have found, is that most do not believe in "sleep disorders." They feel if you are having trouble sleeping, it's due to depression, or anxiety, or you just staying up too late partying. Go get checked out and hopefully they wont just fix the symptoms, but maybe the source of the problem.
i am just starting to have tremor in hands especially...and foamy urine...anyone on cymbalta end up with foamy urine??? i also suspect some liver damage....this is unfortunate because i was taking cymbalta for neuropathy pain and it was working great...
-are they rhythmic contractions that involve flexion and extension of your upper extremities?
-are other parts of the body involved i.e. hands,legs,jaws,,lips,and tongue?
-do the tremors disappear with voluntary movements or do they appear only at rest?
Are the tremors enhanced by excessive emotions like laughter or anger?
Tremors are involuntary cyclic movements that may herald underlying systemic medical problems.Medical conditions that may manifest with tremors are Parkinson's disease which may be associated with rigidity, tremor at rest and a slow initiation of movement.Motility disorders like polymyoclonus defined as lightning like widespread rhythmic contractions of muscles in the body may be mistaken as tremors. Ingestion of toxic substances and lack of oxygen may also manifest with tremor like episodes.
Are there any stressful events in your life right now? Any challenging tasks to accomplish?
Do you get at least 8 hours of sleep every night ? Do you experience palpitations or easy fatigability?
Some drugs prescribed to treat anxiety or depressive states may cause disruption of sleep patterns and tremors. Are you taking other medications? I suggest you consult your physician regarding drug to drug interactions and the possibility of adjusting your medication's dose.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.